MathSciNet Relay Station
MathSciNet bibliographic data
MR2946206 35A30 (35Q53)
Liu, H.; Li, J.; Liu, L. Complete group classification and exact solutions to the generalized short pulse equation. Stud. Appl. Math. 129 (2012), no. 1, 103–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement